Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can nighttime moisturizer be applied over Tretinoin?

User rating for this question
Answered by

Practicing since : 2010
Answered : 773 Questions
I have been prescribed Tretinoin .025 % cream for fine wrinkles and sun damage. I understand I should apply at night on clean dry skin. My question is should I apply my nighttime moisturizer over it?
Posted Fri, 21 Feb 2014 in Skin Hair and Nails
Answered by Dr. Charu Bansal 32 minutes later
Brief Answer: Moisturizer 1 hour before or after tretinoin. Detailed Answer: Dear Friend Welcome to Health care magic. I am Dr Charu , I will shortly try to help you with my opinion. You are correctly prescribed Tretinoin cream 0.025% for fine wrinkles and sun damage. It is to be applied strictly at night. it definitely causes dryness of face. You need to put moisturizer but better if you put the moisturizer after or before 1 hour of application of tretinoin. Don't apply it in excessive quantity , just apply a thin layer of it over your whole face. I will also like to advice you to put a good sunscreen in morning and afternoon with SPF 30 + over whole face. It will prevent from further sun damage. This is my best advice for you. If you have further queries, please ask me else you may close the discussion and rate it. Good Luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor